MathSciNet Relay Station
MathSciNet bibliographic data
MR996131 (90f:20067) 20H05 (11F06)
Mason, A. W. Nonstandard, normal subgroups and nonnormal, standard subgroups of the modular group. Canad. Math. Bull. 32 (1989), no. 1, 109–113.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement